| Model Number |
TCL-260 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes (2093)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "lymphadenopathy" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy.
Event or Problem Description
Patient reported left side ¿pain in left breast¿, "concern with the product", "swelling", and "enlarged lymph nodes." patient also reported "metabolic issues"; this is not device related.Device remains implanted.